# SDR DALA2022083005822

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2381914) DURING HCK AT QRO, WHILE PERFORMING A BASE ZONAL INSPECTION PER WC 5300-2422, A DENT WITH A GOUGE WERE FOUND AFFECTING THE FUSELAGE SKIN, AT STA 188 AND S-21R. MAINTENANCE REPAIRED DAMAGE PER ERA 600967-14.
